# SDR GUUA95652022410A

- Difficulty date: February 24, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 25,946 hours, 32,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951405933
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED AIRSTAIR DOOR UPPER FORWARD CONTROL CABLE WORN.  REPLACED AIRSTAIR DOOR UPPER FORWARD CONTROL CABLE.  OPERATIONAL CHECK GOOD.  AIRCRAFT DOWN FOR STRUCTURAL INSPECTION.
